MAUDE Adverse Event Report: BELIMED AG CS 750; CART WASHER

BELIMED AG CS 750; CART WASHER
Model Number MST-H
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The component involved in the event is a thin long vertically mounted door frame panel that is secured by press-click type hardware.As the user maneuvered the cart, the panel was accidentally bumped out of place.The component was reattached by a service technician in accordance with the installation instructions.No manufacturing, workmanship or material deficiency has been identified.No adverse trends have been identified.The problem will be monitored and trended going forward.
 
Event or Problem Description
An employee was removing a case cart from the washer.The cart bumped the side panel of the door frame, causing it to fall off and hit the employee in the head.The employee was checked by in-house care and able to return to normal working schedule on the same day.

Brand Name
CS 750
Common Device Name
CART WASHER
Manufacturer (Section D)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ  6300
Manufacturer (Section G)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ   6300
Manufacturer Contact
heidi friesacher
grienbachstrasse 11
zug, zug 6300
SZ   6300
MDR Report Key16701043
Report Number3001061128-2023-00004
Device Sequence Number17063180
Product Code MEC
UDI-Device Identifier07640141626146
UDI-Public(01)07640141626146(11)210317
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMST-H
Device Lot Number2013530
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Initial Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown